# SDR UPS03841599

- Difficulty date: November 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 577263885
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 STATION 1766 FWD SIDE OF AFT PRESSURE BULKHEAD FLOORBEAM ANGLE IS CORRODED BEYOND LIMITS BL 0 TO RBL26.  REMOVED,FABRICATED AND REPLACED ANGLE IAW DWG. 5772638 AND SRM. 51-1-20D.
